# SDR AALA202511035458

- Difficulty date: November 1, 2025
- Submitted: November 3, 2025
- Operation: Air carrier
- Aircraft: N855NN
- Make and model: Boeing 737823
- Aircraft serial: 40582
- Aircraft time: 44,893 hours, 19,129 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: OVERHEAT EXIT SIGN DAMAGED FROM PASSENGERS BAG ROW 16-17. SECURED THE LIGHT. PER AMM 33-51-01. OPERATIONAL CHECK GOOD.
